MDJunction - People Helping People
 
Ask a Question
11/26/2010 10:25 AM

Trileptal and acne??

moodymama
moodymama  
Posts: 118
Member

I have been on 300mg Trileptal for almost 2 weeks now and I have noticed acne on my forhead. I dont get it very often, not even as a teen. does anyone on this get it. I have read it can be something you get from it..Angry
Reply

11/26/2010 10:25 AM
moodymama
moodymama  
Posts: 118
Member

oh yeah, and I still have slight nausea, does that go away with time too?

11/26/2010 12:10 PM
YorkieLove
YorkieLove  
Posts: 7033
VIP Member
I'm an Advocate

My acne is so bad from lithium antibiotics don't touch it. Some of the acne fighting systems help some.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved